# SDR CALA2021100601788

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 39,092 hours, 13,635 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat 22c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 22ABC DAMAGED. REMOVED AND REPLACED  WHITE LIGHT ASSY REF MM 33-51-11. OPS CK OK. VERIFIED IDT REQUIREMENTS
